Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOversampling and reconstruction functions with compact support
Author(s) A.G. García, M.A. Hernández-Medina, G. Pérez-Villalón
TypeArticle in Journal
AbstractAssume that a sequence of samples of a filtered version of a function in a shift-invariant space is given. This paper deals with the existence of a sampling formula involving these samples and having reconstruction functions with compact support. This is done in the light of the generalized sampling theory by using the oversampling technique. A necessary and sufficient condition is given in terms of the Smith canonical form of a polynomial matrix. Finally, we prove that the aforesaid oversampled formulas provide nice approximation schemes with respect to the uniform norm.
KeywordsShift-invariant spaces, Oversampling, Generalized sampling, Smith canonical form
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042708001088
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume227
Number2
Pages245 - 253
Year2009
NoteSpecial Issue on Emergent Applications of Fractals and Wavelets in Biology and Biomedicine
Edition0
Translation No
Refereed No
Webmaster